# SDR AALA201801049029

- Difficulty date: January 3, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 52,200 hours, 22,884 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN CABIN DURING SEVERE TURBULANCE,  THEN AGAIN DURING LOW ALTITUDE ON APPROACH.  COMPLIED WITH TC 26L00021001 AND FOUND NO ODOR.  ACFT HAS NO HISTORY OF CABIN ODOR. AIRCRAFT OK FOR SERVICE.
